Non-commutative Dedekind rings
Séminaire Dubreil. Algèbre et théorie des nombres, Tome 21 (1967-1968) no. 2, Exposé no. 20, 4 p.
@article{SD_1967-1968__21_2_A11_0,
     author = {Goldie, A. W.},
     title = {Non-commutative {Dedekind} rings},
     journal = {S\'eminaire Dubreil. Alg\`ebre et th\'eorie des nombres},
     note = {talk:20},
     publisher = {Secr\'etariat math\'ematique},
     volume = {21},
     number = {2},
     year = {1967-1968},
     zbl = {0184.06306},
     language = {en},
     url = {http://www.numdam.org/item/SD_1967-1968__21_2_A11_0/}
}
TY  - JOUR
AU  - Goldie, A. W.
TI  - Non-commutative Dedekind rings
JO  - Séminaire Dubreil. Algèbre et théorie des nombres
N1  - talk:20
PY  - 1967-1968
DA  - 1967-1968///
VL  - 21
IS  - 2
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SD_1967-1968__21_2_A11_0/
UR  - https://zbmath.org/?q=an%3A0184.06306
LA  - en
ID  - SD_1967-1968__21_2_A11_0
ER  - 
Goldie, A. W. Non-commutative Dedekind rings. Séminaire Dubreil. Algèbre et théorie des nombres, Tome 21 (1967-1968) no. 2, Exposé no. 20, 4 p. http://www.numdam.org/item/SD_1967-1968__21_2_A11_0/

[1] Jacobson (Nathan). - The theory of rings. - New York, American mathematical Society, 1943 (Mathematical Surveys, 2). | MR 8601 | Zbl 0060.07302

[2] Robson (J.C.). - Non-commutative Dedekind rings, J. of Algebra, t. 9, 1968, p. 249-265. | MR 231849 | Zbl 0174.06801